On Stability of Time-Varying Multidimensional Linear Systems

[+] Author and Article Information
Jinn-Wen Wu

Department of Mathematics, Chung Yuan Christian University, Chung-Li, Taiwan 32023, R.O.C.

Rong-Fong Fung

Department of Mechanical Engineering, Chung Yuan Christian University, Chung-Li, Taiwan 32023, R.O.C.

J. Vib. Acoust 121(4), 509-511 (Oct 01, 1999) (3 pages) doi:10.1115/1.2894012 History: Received July 01, 1999; Online February 26, 2008


In this Technical Brief, a sufficient condition to guarantee the exponential stability for a time-varying system Ẍ + DẊ + K (t)X = 0 is obtained. We mainly made up the condition by estimating the minimum amount of the damping to cope with a time-varying stiffness matrix K (t).

Copyright © 1999 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In